# SDR SWAA2022020969511

- Difficulty date: February 20, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 69,547 hours, 41,754 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING PANEL 551GB INNER SUPPORT RODS UPPER CLIP ASSY BROKEN. / REMOVED AND REPLACED LH WING PANEL 551GB SUPPORT ROD UPPER ATTACH CLIP PER SRM 51-40-0G-0 AND DWG 115A5300 REV C.
